Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

IV opiate drug user. Noticed redness and stiffness in wrist, thumb and arm. Should I go to ER?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
IV opiate drug user causing I think redness, stiffness starting in wrist , thumb area and spreading up the arm, redness and pain. what should i do. should I go to emergency room.
Posted Fri, 14 Dec 2012 in Drug Abuse
Answered by Dr. Anantharamakrishnan 2 hours later
Hi friend,
Welcome to Health Care Magic

Yes, YOU SHOULD...go the Emergency Room

This suggests possible Thrombophlebitis and/or Infection.

There is danger of embolism and/or systemic spread

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor